Title: Stochastic interest rates and autoregressive integrated moving average processes
Authors: Dhaene, Jan # ×
Issue Date: 1989
Series Title: ASTIN Bulletin vol:19 issue:2 pages:131-138
ISSN: 0515-0361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.